Alert archive / Arkansas / Tornado Warnings in 2024
Tornado Warning 24, NWS Shreveport, LA
NWS Shreveport, LA issued this tornado warning at May 24, 2024, 7:55 PM CDT for Miller County, Arkansas; Bowie County, Texas. It was in force for 35 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 24, 2024, 7:55 PM CDT (00:55 UTC)
- Expired
- May 24, 2024, 8:30 PM CDT
- In force
- 35 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Miller County, AR, Bowie County, TX
The radar
The Shreveport radar (KSHV), 108 km from the middle of the area, began a volume at 00:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 24, 8:06 PM CDT | TSTM WND DMG | 1 E Texarkana, TX | Tree down on 29th Street and Wood Street. |
| May 24, 8:07 PM CDT | TSTM WND DMG | 2 Ssw Texarkana, AR | Tree down at Dudley Street and East Street. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 24, 3:10 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 0.9 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3269 J/kg
- Mixed-layer CIN
- -44 J/kg
- Mixed-layer LCL
- 1063 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 71 m²/s²
- 0-3 km storm-relative helicity
- 120 m²/s²
- Significant tornado parameter
- 2.8
- Supercell composite
- 14.2
The text
As transmitted.
039
WFUS54 KSHV 250055
TORSHV
ARC091-TXC037-250130-
/O.NEW.KSHV.TO.W.0024.240525T0055Z-240525T0130Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
755 PM CDT Fri May 24 2024
The National Weather Service in Shreveport has issued a
* Tornado Warning for...
West central Miller County in southwestern Arkansas...
East central Bowie County in northeastern Texas...
* Until 830 PM CDT.
* At 755 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Wake Village, moving east at 25 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Texarkana, Texarkana, Wake Village, and Nash around 800 PM CDT.
Genoa around 815 PM CDT.
Other locations impacted by this tornadic thunderstorm include Mount
Pleasant.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3338 9418 3347 9416 3346 9390 3331 9393
TIME...MOT...LOC 0055Z 276DEG 22KT 3342 9414
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
132 follow-up statements
608
WWUS54 KSHV 250110
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
810 PM CDT Fri May 24 2024
ARC091-TXC037-250130-
/O.CON.KSHV.TO.W.0024.000000T0000Z-240525T0130Z/
Miller AR-Bowie TX-
810 PM CDT Fri May 24 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR WEST
CENTRAL MILLER AND EASTERN BOWIE COUNTIES...
At 809 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Texarkana, moving east at 25 mph.
HAZARD...Tornado and half dollar size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Texarkana around 815 PM CDT.
Other locations impacted by this tornadic thunderstorm include Mount
Pleasant.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3338 9411 3346 9410 3346 9390 3334 9394
TIME...MOT...LOC 0109Z 271DEG 22KT 3342 9403
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
$$
13726
WWUS54 KSHV 250119
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
819 PM CDT Fri May 24 2024
TXC037-250128-
/O.CAN.KSHV.TO.W.0024.000000T0000Z-240525T0130Z/
Bowie TX-
819 PM CDT Fri May 24 2024
...THE TORNADO WARNING FOR EASTERN BOWIE COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
southwestern Arkansas.
&&
LAT...LON 3336 9403 3346 9403 3346 9390 3336 9393
TIME...MOT...LOC 0118Z 271DEG 21KT 3343 9396
$$
ARC091-250130-
/O.CON.KSHV.TO.W.0024.000000T0000Z-240525T0130Z/
Miller AR-
819 PM CDT Fri May 24 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR WEST
CENTRAL MILLER COUNTY...
At 818 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Texarkana, moving east at 25 mph.
HAZARD...Tornado and half dollar size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
west central Miller County, including the following locations...
Mount Pleasant.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3336 9403 3346 9403 3346 9390 3336 9393
TIME...MOT...LOC 0118Z 271DEG 21KT 3343 9396
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
$$
13What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at May 24, 2:33 PM CDT, 5 hours 22 minutes earlier.
Area forecast discussion, May 24, 2:33 PM CDT, 5 hours 22 minutes before
Area Forecast Discussion National Weather Service Shreveport LA 233 PM CDT Fri May 24 2024 ...New SHORT TERM, LONG TERM... .SHORT TERM... (This evening through Saturday Night) Issued at 158 PM CDT Fri May 24 2024 Strong to severe thunderstorms still remain possible this afternoon across portions of northeast Texas, southeast Oklahoma, northwest Louisiana, and southwest Arkansas. Large hail and damaging winds will be the main threat this afternoon. While the threat for an isolated tornado is low today, it is not a zero. In addition, heavy downpours could bring some flooding concerns to low lying and flood prone areas. Radar imagery remains quite early this afternoon but that should change as we head later into the afternoon and evening hours. Surface analysis as of 18z shows a frontal boundary from north central Texas into western Texas with a dryline boundary extending south through west Texas. Thunderstorms are expected to develop near the frontal boundary with some isolated storms near the dryline this afternoon. These thunderstorms will gradually push east into our area by late this afternoon and continuing into the evening and early overnight hours before tapering off during the night. Upper-level pattern this afternoon features an area of low pressure centered over South Dakota with the surface low around the central North Dakota/South Dakota line. The upper-level closed low will slowly drift to the northeast over the next 24 hours before centering itself over southeast Manitoba in Canada. The cold front in association with this low pressure system will stall out somewhere between north Texas and southern Oklahoma before lifting back to the north as a warm front by Saturday afternoon that will set the stage to what could be a big event for Oklahoma. At the same time, a shortwave will be moving through the Four Corners region with a surface low moving into Western Kansas. Aside from some lingering convection during the early morning hours Saturday, the rest of the day and Saturday night should remain fairly quiet in terms of thunderstorms. Nonetheless, it will be warm. Temperatures will climb into the mid 80s to mid 90s from north to south respectfully. Heat indices will be the big thing to watch for Saturday and Sunday with values reaching the lower to mid 100s during the afternoon hours. We will be close to reaching Heat Advisory criteria for portions of deep east Texas but as of right now, I am not sure that we will reach it for two consecutive days as required so will go without any headlines at this time. 33 && .LONG TERM... (Sunday through next Thursday) Issued at 158 PM CDT Fri May 24 2024 Troughing will remain in place across the central CONUS as we move into the long-term portion of the forecast period. At the surface, an area of low pressure will be centered over the mid-central CONUS with a cold front extending south from central Kansas into western Texas. A dryline will also be in place from central Oklahoma into southwest Texas. This will lead to some thunderstorm development across east Texas that will traverse through the rest of our area on Sunday. Right now portions of northeast Texas, southwest Arkansas, and southeast Oklahoma are in a Slight Risk for strong to severe storms on Sunday. Upper-level trough will quickly push to the northeast Sunday night into Monday morning with a decent cold front developing and extending from the Upper Midwest to north central Texas. This front will eventually push through the area late Monday night into Tuesday morning, ushering in some "cooler" and drier air. Monday should be the last day that we see Heat Index values reach the 100 degree mark as the rest of the week will be well below this mark. Monday will see temperatures climb ahead of the front into the lower to upper 90s. On Tuesday, the "cooler" air will begin to filter in behind the front and will be most noticeably felt across our far northern zones with highs in the mid 80s to lower 90s. Wednesday will be the "coolest" day of the period with temperatures in the 80s across the region. No major chances for precipitation to speak of right now in the long term period however, that is always subject to change. 33 && .AVIATION... (18Z TAFS) Issued at 1234 PM CDT Fri May 24 2024 Still dealing with some MVFR or low VFR ceilings across our terminal airspace early this afternoon but those ceilings should continue scattering out as we move into the late afternoon hours. Continued the thinking of the 12z terminal forecast package of introducing VCTS across our terminals from west to east this evening with TEMPO groups for TSRA given the convection we are expecting later this evening/overnight. Otherwise, look for MVFR/IFR ceilings to return during the predawn hours with any IFR ceilings becoming MVFR by mid-morning on Saturday. 13 && .PRELIMINARY POINT TEMPS/POPS... SHV 73 93 76 94 / 50 20 0 10 MLU 72 93 73 94 / 30 20 0 10 DEQ 66 87 70 90 / 60 10 10 10 TXK 70 91 74 92 / 60 20 0 10 ELD 68 90 71 92 / 50 30 0 10 TYR 72 92 75 93 / 50 0 0 0 GGG 72 92 74 92 / 50 10 0 10 LFK 74 94 74 94 / 20 10 0 10 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...None. LA...None. OK...None. TX...None. && SHORT TERM...33 LONG TERM....33 AVIATION...05
Hazardous weather outlook, May 24, 1:15 PM CDT, 6 hours 40 minutes before
Hazardous Weather Outlook National Weather Service Shreveport LA 115 PM CDT Fri May 24 2024 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-251815- Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto- Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn-Grant- Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp-Morris-Cass- Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk-Panola- Nacogdoches-Shelby-Angelina-San Augustine- 115 PM CDT Fri May 24 2024 This Hazardous Weather Outlook is for south central Arkansas, southwest Arkansas, north central Louisiana, northwest Louisiana, southeast Oklahoma, east Texas and northeast Texas. .DAY ONE...This afternoon and tonight. Severe weather will be possible once again this afternoon and into the overnight hours across most of the Four State Region. Large hail and damaging thunderstorm wind gusts will again be the main threats. While the threat for an isolated tornado is low, it is not zero. Widespread flooding is not likely through tonight, flooding of low lying and flood prone areas will be possible with heavy downpours through tonight. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Severe weather will be possible once again late Saturday into Saturday Night across mainly portions of Northeast Texas, Southeast Oklahoma and Southwest Arkansas. Large hail and damaging thunderstorm wind gusts will again be the main threats on Saturday. A strong cold front will move through the region on Memorial Day and Monday Night bringing with it another chance of thunderstorms. Before the cold front arrives late on Monday, we will see some of the hottest temperatures of the late Spring Season with afternoon high temperatures both Saturday and Sunday in the lower to middle 90s. Combine this with high afternoon humidity and heat indices could approach 105 degrees across some locations. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, May 24, 6:21 PM CDT, 1 hour 34 minutes before
Special Weather Statement
National Weather Service Shreveport LA
621 PM CDT Fri May 24 2024
TXZ096-108-109-250000-
Red River TX-Franklin TX-Titus TX-
621 PM CDT Fri May 24 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN FRANKLIN...
NORTHWESTERN TITUS AND SOUTHEASTERN RED RIVER COUNTIES THROUGH 700 PM
CDT...
At 621 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles northwest of Wilkerson, or 9 miles east of Hagansport, moving
northeast at 30 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Boxelder, Wilkerson, Talco, Annona, Harts Bluff, Lydia, Johntown, and
Cuthand.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
northeastern Texas.
&&
LAT...LON 3365 9497 3348 9475 3344 9475 3329 9504
3332 9513 3334 9517 3336 9520 3339 9523
TIME...MOT...LOC 2321Z 232DEG 27KT 3339 9507
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
13Special weather statement, May 24, 6:36 PM CDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Shreveport LA
636 PM CDT Fri May 24 2024
ARZ050-059-OKZ077-TXZ097-250000-
Sevier AR-Little River AR-McCurtain OK-Bowie TX-
636 PM CDT Fri May 24 2024
...A STRONG THUNDERSTORM WILL IMPACT WESTERN LITTLE RIVER...
SOUTHWESTERN SEVIER...SOUTHEASTERN MCCURTAIN AND NORTHERN BOWIE
COUNTIES THROUGH 700 PM CDT...
At 636 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles southwest of Foreman, moving east at 30 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Foreman, De Kalb, Winthrop, Arkinda, Richmond, Wallace, Tom, Almont,
Arden, Beaverdams, Red Bank, and Goodlake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
southwestern Arkansas...southeastern Oklahoma...and northeastern
Texas.
&&
LAT...LON 3349 9470 3371 9473 3394 9427 3350 9413
TIME...MOT...LOC 2336Z 263DEG 25KT 3363 9452
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
13Special weather statement, May 24, 7:04 PM CDT, 51 minutes before
Special Weather Statement
National Weather Service Shreveport LA
704 PM CDT Fri May 24 2024
TXZ096-250045-
Red River TX-
704 PM CDT Fri May 24 2024
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL RED RIVER COUNTY THROUGH
745 PM CDT...
At 704 PM CDT, Doppler radar was tracking a strong thunderstorm near
Bogata, or 8 miles southwest of Clarksville, moving northeast at 25
mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Clarksville, Bogata, Bagwell, Detroit, Deport, Avery, Annona,
English, Negley, Johntown, and Cuthand.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
northeastern Texas.
&&
LAT...LON 3384 9497 3352 9476 3338 9531 3362 9531
TIME...MOT...LOC 0004Z 228DEG 21KT 3352 9516
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
19Special weather statement, May 24, 7:30 PM CDT, 25 minutes before
Special Weather Statement
National Weather Service Shreveport LA
730 PM CDT Fri May 24 2024
ARZ050-059-OKZ077-TXZ096-097-250115-
Sevier AR-Little River AR-McCurtain OK-Bowie TX-Red River TX-
730 PM CDT Fri May 24 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN LITTLE RIVER...
SOUTHWESTERN SEVIER...SOUTHEASTERN MCCURTAIN...NORTHWESTERN BOWIE AND
EAST CENTRAL RED RIVER COUNTIES THROUGH 815 PM CDT...
At 730 PM CDT, Doppler radar was tracking a strong thunderstorm 11
miles east of Clarksville, moving northeast at 55 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Horatio, Winthrop, Arkinda, Avery, Haworth, Bokhoma, Eagletown, Moon,
Cerrogordo, Beaverdams, Goodlake, Harris, Goodwater, Shinewell,
English, Tom, America, West Line, Bryarly, and West Otis.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
southwestern Arkansas...southeastern Oklahoma...and northeastern
Texas.
&&
LAT...LON 3354 9479 3372 9497 3413 9448 3388 9424
TIME...MOT...LOC 0030Z 229DEG 46KT 3366 9487
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
19The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 7:28 PM CDT | Severe Thunderstorm Warning | SHV | Hempstead, Little River, Miller | 47 min |
| May 24, 7:35 PM CDT | Severe Thunderstorm Warning | SHV | Hempstead, Howard, Little River, Sevier | 40 min |
| May 24, 7:41 PM CDT | Severe Thunderstorm Warning | SHV | Little River, Sevier | 49 min |
| May 24, 8:12 PM CDT | Severe Thunderstorm Warning | SHV | Hempstead, Lafayette, Miller | 48 min |
| May 24, 8:28 PM CDT | Special Weather Statement | SHV | Sevier | 32 min |
| May 24, 8:58 PM CDT | Severe Thunderstorm Warning | SHV | Columbia, Hempstead, Lafayette, Nevada | 47 min |
| May 24, 9:44 PM CDT | Special Weather Statement | SHV | Columbia | 46 min |
| May 24, 10:15 PM CDT | Special Weather Statement | SHV | Howard | 30 min |
| May 24, 10:17 PM CDT | Special Weather Statement | SHV | Nevada | 28 min |
| May 24, 10:40 PM CDT | Severe Thunderstorm Warning | SHV | Hempstead, Nevada | 50 min |
| May 24, 10:47 PM CDT | Severe Thunderstorm Warning | SHV | Hempstead, Howard | 43 min |
| May 24, 11:30 PM CDT | Special Weather Statement | SHV | Nevada | 30 min |
| May 25, 12:08 AM CDT | Special Weather Statement | SHV | Union | 52 min |
| May 25, 12:37 AM CDT | Severe Thunderstorm Warning | SHV | Union | 38 min |
| May 24, 7:04 PM CDT | Special Weather Statement | SHV | Red River | 41 min |
| May 24, 7:24 PM CDT | Tornado Warning | SHV | Bowie | 36 min |
| May 24, 8:31 PM CDT | Severe Thunderstorm Warning | SHV | Smith, Wood | 44 min |
| May 24, 9:10 PM CDT | Severe Thunderstorm Warning | SHV | Cherokee, Smith | 65 min |
| May 24, 10:14 PM CDT | Severe Thunderstorm Warning | SHV | Cherokee, Rusk, Smith | 61 min |
| May 24, 11:15 PM CDT | Special Weather Statement | SHV | Rusk | 30 min |
Nearby
Tornado Warnings in Arkansas, 2024Tornado Warnings in Texas, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.